Actas de congresos
H ∞ state feedback control of discrete-time Markov jump linear systems through linear matrix inequalities
IFAC Proceedings Volumes (IFAC-PapersOnline), v. 18, n. PART 1, p. 12620-12625, 2011.
Universidade Estadual Paulista (UNESP)
Institute National de Recherche en Informatique et en Automatique
University of Sharjah
Universidade Estadual de Campinas (UNICAMP)
This paper addresses the H ∞ state-feedback control design problem of discretetime Markov jump linear systems. First, under the assumption that the Markov parameter is measured, the main contribution is on the LMI characterization of all linear feedback controllers such that the closed loop output remains bounded by a given norm level. This results allows the robust controller design to deal with convex bounded parameter uncertainty, probability uncertainty and cluster availability of the Markov mode. For partly unknown transition probabilities, the proposed design problem is proved to be less conservative than one available in the current literature. An example is solved for illustration and comparisons. © 2011 IFAC.
Showing items related by title, author, creator and subject.
H ∞ state feedback control of discrete-time Markov jump linear systems through linear matrix inequalities Gonçalves, A. P C; Fioravanti, A. R.; Al-Radhawi, M. A.; Geromel, J. C.
Gonçalves, Alim Pedro de Castro, 1977-